# SDR ASOA200801372

- Difficulty date: October 20, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N659CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 11,587 hours, 8,207 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO "RED" RT ENGINE OIL PRESSURE EICAS MSG IN FLIGHT.  RT ENGINE OIL PRESSURE AT ZERO PSI.  OIL QUANTITY STATUS MSG AT 15 PERCENT.  FLT 5052 DEL 58 MINS.  AIRCRAFT RETURNED TO ICT AFTER T/O.  EMERGENCY DECLARED.  FLT 5052 CX.
